# SDR DALA2023020700966

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DENT EXTERNAL SKIN FR58 TO FR59 AND STR55L TO STR56L LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 605293-14 PRI REV-0, VALIDATED ER/A 605293-14 REV-ORIGINAL HAS BEEN MATCHES WITH PRI-REV-0, PERMANENT REPAIR ON DENT AREA LOC. BTW FR58 TO FR59 AND BTW STR55L TO STR56L ON EXTERNAL SKIN LOWER FUSELAGE AS PER ER/A 605293-14 REV-ORIGINAL, AND REPETITIVE INSPECTION IS REQUIRED FROM FIRST FLIGHT AT INTERVALS OF 35,400 FC/FH NOT RELEVANT AND REPETITIVE INSPECTION ATINTERVALS OF 2,250 FC/FH NOT RELEVANT ASPER ER/A 605293-14 REV- ORIGINAL, SECTION III. JOB COMPLETE. (2615726)
